# SDR SIMA200419405

- Difficulty date: July 9, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 2013BR
- Part serial: B1426
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4065 - FOUND EMERGENCY EXIT LIGHTS ON BOTH WALLS NEAR OVERWING EMERGENCY EXITS ARE INOPERATIVE. REPLACED EMERGENCY BATTERY POWER SUPPLY.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
